MAUDE Adverse Event Report: VENUSA DE MEXICO S.A. DE C.V. TACTICATH¿ QUARTZ CONTACT FORCE ABLATION CATHETER, 65MM; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

VENUSA DE MEXICO S.A. DE C.V. TACTICATH¿ QUARTZ CONTACT FORCE ABLATION CATHETER, 65MM; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number PN-004 065
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
Related manufacturing ref 9680001-2022-00032.During an atrial fibrillation procedure, the contact force would not display resulting in cancellation of the procedure.There was no force displayed with the first catheter.A second catheter was obtained which had the same issue.The tactisys quartz was then exchanged which did not resolve the issue.After half an hour of troubleshooting, it was decided to cancel the procedure, with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One 65 mm tacticath quartz contact force ablation catheter was received for evaluation.When the returned device was connected to the tactisys quartz unit, optical fibers 1-3 met specifications for optical properties and contact force was displayed with no error messages noted.In addition, the catheter met specifications during electrical testing and temperature testing.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported contact force issue remains unknown.

Brand Name
TACTICATH¿ QUARTZ CONTACT FORCE ABLATION CATHETER, 65MM
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
VENUSA DE MEXICO S.A. DE C.V.
calle hertz 1525-6
parque industrial j. bermudez
ciudad juarez, chihuahua 32470
MX  32470
Manufacturer (Section G)
VENUSA DE MEXICO S.A. DE C.V.
calle hertz 1525-6
parque industrial j. bermudez
ciudad juarez, chihuahua 32470
MX   32470
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key15128996
Report Number9680001-2022-00031
Device Sequence Number6625067
Product Code OAE
UDI-Device Identifier07640157990033
UDI-Public07640157990033
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2023
Device Model NumberPN-004 065
Device Catalogue NumberPN-004065
Device Lot Number7851656
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2022
Supplement Date Received by Manufacturer09/09/2022
Initial Report FDA Received Date07/29/2022
Supplement Report FDA Received Date09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TACTICATH¿ QUARTZ ABLATION CATHETER
Patient SexUnknown